# SDR UHLA2015030700191

- Difficulty date: March 7, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 29,069 hours, 17,820 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Veritcal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB SKIN, CRACK AFT OF UPPER HOIST POINT. SKIN HAS 2 CUTOUT AREAS TO REMOVE CRACK. 1ST CUTOUT AT REAR SPAR AND RIB 12 MEASURES 60MM, 120MM AND CUTOUT AFT SKIN EDGE 25MM-60MM. INSTALLED FILLERS AND DOUBLER IAW ETD2015-170-022174, REV C.
